# SDR QXEA0001473

- Difficulty date: June 10, 2000
- Submitted: June 12, 2000
- Operation: Air carrier
- Aircraft: N476US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11224
- Aircraft time: 31,739 hours, 39,697 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 5515800106
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PDX - OVERHEAD EMERGENCY EXIT LIGHT AT MID CABIN HAS INOPERATIVE LAMPS.  REMOVED AND REPLACED EXIT SIGN ASSEMBLY.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
